Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 512050, 7 pages
http://dx.doi.org/10.1155/2013/512050
Research Article

Nonlinear Kato Class and Unique Continuation of Eigenfunctions for -Laplacian Operator

1Departamento de Matemáticas, Universidad Nacional de Colombia, Apartado, 360354 Bogotá, Colombia
2Departamento de Matemáticas, Universidad de Oriente, Cumaná 6101 Estado Sucre, Venezuela

Received 25 April 2013; Revised 27 August 2013; Accepted 28 August 2013

Academic Editor: Janusz Matkowski

Copyright © 2013 René Erlín Castillo and Julio C. Ramos Fernández. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Aizenman and B. Simon, “Brownian motion and harnack inequality for Schrödinger operators,” Communications on Pure and Applied Mathematics, vol. 35, no. 2, pp. 209–273, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  2. P. Zamboni, “Unique continuation for non-negative solutions of quasilinear elliptic equations,” Bulletin of the Australian Mathematical Society, vol. 64, no. 1, pp. 149–156, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. Schechter, Spectra of Partial Differential Operators, vol. 14, North-Holland, Amsterdam, The Netherlands, 2nd edition, 1986. View at MathSciNet
  4. C. L. Fefferman, “The uncertainty principle,” Bulletin of the American Mathematical Society, vol. 9, no. 2, pp. 129–206, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  5. F. Chiarenza and M. Frasca, “A remark on a paper by C. Fefferman,” Proceedings of the American Mathematical Society, vol. 108, no. 2, pp. 407–409, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  6. D. G. de Figueiredo and J.-P. Gossez, “Strict monotonicity of eigenvalues and unique continuation,” Communications in Partial Differential Equations, vol. 17, no. 1-2, pp. 339–346, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  7. D. Jerison and C. E. Kening, “Unique continuation and absence of positive eigenvalues for Shrödinger operators: with an appendix by E. M. Stein,” Annals of Mathematics, vol. 121, no. 3, pp. 463–494, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  8. N. Bourbaki, “Elements of Mathematics,” in General Topology, Part 1, Addison Wesley.
  9. R. E. Castillo, “Nonlinear Bessel potentials and generalizations of the Kato class,” Proyecciones, vol. 30, no. 3, pp. 285–294, 2011. View at Publisher · View at Google Scholar · View at MathSciNet